RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 26, Issue 2, Pages 256–269 (Mi adm682)  

RESEARCH ARTICLE

On unicyclic graphs of metric dimension 2 with vertices of degree 4

M. Dudenko, B. Oliynyk

Department of Mathematics, National University of Kyiv-Mohyla Academy, Skovorody St. 2, Kyiv, 04070, Ukraine

Abstract: We show that if $G$ is a unicyclic graph with metric dimension $2$ and $\{a,b\}$ is a metric basis of $G$ then the degree of any vertex $v$ of $G$ is at most $4$ and degrees of both $a$ and $b$ are at most $2$. The constructions of unispider and semiunispider graphs and their knittings are introduced. Using these constructions all unicyclic graphs of metric dimension $2$ with vertices of degree $4$ are characterized.

Keywords: graph, distance, metric dimension, unicyclic graph.

Funding Agency Grant Number
Charitable Foundation for Renaissance of the Kyiv-Mohyla Academy
The authors thank to the International Charitable Foundation for Renaissance of the Kyiv-Mohyla Academy for the financial support of their research.


Full text: PDF file (336 kB)
References: PDF file   HTML file
MSC: 05C12
Received: 14.10.2018
Revised: 18.12.2018
Language:

Citation: M. Dudenko, B. Oliynyk, “On unicyclic graphs of metric dimension 2 with vertices of degree 4”, Algebra Discrete Math., 26:2 (2018), 256–269

Citation in format AMSBIB
\Bibitem{DudOli18}
\by M.~Dudenko, B.~Oliynyk
\paper On unicyclic graphs of metric dimension~2 with vertices of degree~4
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 2
\pages 256--269
\mathnet{http://mi.mathnet.ru/adm682}


Linking options:
  • http://mi.mathnet.ru/eng/adm682
  • http://mi.mathnet.ru/eng/adm/v26/i2/p256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:34
    Full text:12
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020